• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Is this right????

#1
Ive been on Lipotrim for what seems like forever(not updated my sig in over 1 month)i re-fed to go on holiday and im now on day4 of restarting LT.I cant remember it being this bad,im going to the loo upto 5 times through the night (No 2's sorry lol) and i feel drained.
Is it my body ajusting back to Lipotrim or is it my bodys way of telling me it cant cope anymore lol,its getting also that im going after each shake too.
Help guys lol

xxxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
Last edited:

hanloje

Silver Member
#4
If you've eaten loads in the run up could just be your body processing the old stuff.... fingers crossed it'll get better over the next day or so hun. x
 

Vickie_L

Silver Member
#5
oooh i read that no 2's as NO 2's not number 2's lol

my mum had the same thing when she first started LT and it settled down after her first week. xx
 

Cathy

Silver Member
#7
I had this the first week and then it settled (now I have to take fibreclear!!)
Also, they say if you have the shakes too close together, the minerals are too much for your bod and you get diarrhoea. :sick0019:
 
#9
Hope you get through this stage quickly. Some on here say that restarting is hard coz your body knows what's going to happen and fights it! You will get there, just hang on hun.

Good luck.

x
 
#10
I'd say give yourself a couple more days to give your body a chance to figure itself out and settle down. If still in doubt after that perhaps a quiet word with your GP/pharmacist is in order. Good luck x
 
#11
Thanks guys,well just to let you all know i didnt get up once last night so i think ive finally ajusted or ive ran out of food inside LOL.
xxxx
 
#12
That's great hun, your body has given up the fight and now you can drop the lbs!

Good luck.

x
 


Similar threads